# SDR UPS00233470

- Difficulty date: July 18, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION ON LATERIAL SUPPORT ANGLE BS 850 LBL 6 AT DELTA BEAM.  CORROSION ON SUPPORT ANGLE OUT OF LIMITS.  NEW ANGLE FABRICATED IAW SRM 51-20-1.  FASTENERS REMOVED IAW SRM 51-30-2.  CORROSION REMOVED IAW SRM 51-10-6.  REINSPECTED FOUND WITHIN LIMITS IAW SRM 53-10-1 FIG 1.  NEW ANGLE AND FASTENERS REINSTALLED IAW SRM 51-30-2.
